# SDR GTIA2021072635891

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 10,346 hours, 4,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 L2 R2 DOOR ASSIST BOTTLES LOW ON PRESSURE-SERVICED L1 L2 & R2 DOOR ASSIST BOTTLES IAW 52-10-00 AMM TO WITHIN LIMITS
